# SDR FDEA201809192586

- Difficulty date: September 19, 2018
- Submitted: October 2, 2018
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 77,968 hours, 18,534 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AGA7551503
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO FLOOR SUPPORT FOUND WITH CORROSION AT STA 1902 X = 57. FLOOR SUPPORT CORROSION REMOVED AND FOUND   EXCEEDED LIMIT AS PER SRM 53-00-00-2R FIGURE 206. ORIGINAL THICKNESS: 0.188 INCH MATERIAL REMOVED: 0.100 INCH, REMAINING THICKNESS: 0.088 INCH. FLOOR SUPPORT REMOVED AND REPLACED AS PER SRM 51-31-01-OG, FABRICATED FLOOR SUPPORT AS PER DRAWING 7551 REVISION G. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
